MathSciNet Relay Station
MathSciNet bibliographic data
MR1714982 (2000h:05228) 05E05
Cohen, Paula Beazley; Regev, Amitai Asymptotics of multinomial sums and identities between multi-integrals. Israel J. Math. 112 (1999), 301–325.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement